Alert archive / Texas / Winter Storm Warnings in 2006
Winter Storm Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this winter storm warning at Dec 19, 2006, 4:03 PM CST for 9 counties in Texas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2006, 4:03 PM CST (22:03 UTC)
- Expired
- Dec 20, 2006, 4:25 AM CST
- In force
- 12 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 70 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 436 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KLUB 192203 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 403 PM CST TUE DEC 19 2006 .A STRONG UPPER LEVEL LOW WILL CONTINUE A SLOW MOVE ACROSS NEW MEXICO TONIGHT. IMPRESSIVE LIFT AHEAD OF THIS LOW WILL DEVELOP OVER WEST TEXAS HELPING TO COOL THE ATMOSPHERE WITH FREEZING RAIN CHANGING OVER TO SNOW FROM WEST TO EAST AFTER MIDNIGHT. SINCE THERE IS AN EXPECTATION OF A MIXED BAG OF WINTER PRECIPITATION THE ICE STORM WARNING AND FREEZING RAIN ADVISORY HAVE BEEN UPGRADED TO A WINTER STORM WARNING AND ADVISORY. TXZ021>024-027>029-033-034-200615- /O.CAN.KLUB.IS.W.0001.000000T0000Z-061220T1200Z/ /O.NEW.KLUB.WS.W.0002.061219T2203Z-061220T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND 403 PM CST TUE DEC 19 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...ICE STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THIS AREA IS GENERALLY ALONG AND NORTH OF A MORTON TO LEVELLAND TO PLAINVIEW TO SILVERTON LINE. PERIODS OF FREEZING RAIN ARE EXPECTED TO REDEVELOP LATER THIS EVENING AS THE UPPER LOW MOVES CLOSER. AS TEMPERATURES FALL INTO THE UPPER 20S THIS EVENING THE FREEZING RAIN WILL ONCE AGAIN BEGIN TO ACCUMULATE ON ALL ROADWAYS MAKING TRAVEL HAZARDOUS. THUNDERSTORMS THAT DEVELOP MAY BE ACCOMPANIED BY PERIODS OF SLEET. ICE ACCUMULATIONS MAY APPROACH 1/4 OF AN INCH IN A FEW LOCATIONS BEFORE THE CHANGE OVER TO SNOW. A HEAVY BURST OF SNOW SHOULD THEN BLANKET THE ICE WITH ACCUMULATIONS OF 3 TO 5 INCHES. HOWEVER LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE. THE SNOWFALL SHOULD ONLY GRADUALLY DECREASE THROUGH THE DAY WITH FLURRIES LIKELY LINGERING INTO THE AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ TXZ025-026-030-031-035-036-039>041-200615- /O.CAN.KLUB.ZR.Y.0001.000000T0000Z-061220T1200Z/ /O.NEW.KLUB.WW.Y.0003.061219T2203Z-061220T1500Z/ HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 403 PM CST TUE DEC 19 2006 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. THE FREEZING RAIN ADVISORY HAS BEEN CANCELED. AFTER A BRIEF DECREASE IN COVERAGE AND INTENSITY LATE THIS AFTERNOON...THE FREEZING RAIN IS EXPECTED TO REDEVELOP DURING THE EVENING. SINCE TEMPERATURES WILL REMAIN IN THE LOWER 30S THE MAIN ICING PROBLEMS WILL BE ON BRIDGES...OVERPASSES AND ANY ELEVATED EXPOSED OBJECT. ANY THUNDERSTORMS THAT DEVELOP MAY BE ACCOMPANIED BY A PERIOD OF SLEET. SOME ICING OF ROADWAYS MAY BE POSSIBLE AFTER MIDNIGHT AS THE LIFT FROM THE APPROACHING UPPER LEVEL LOW COOLS THE ATMOSPHERE. THE FREEZING RAIN IS EXPECTED TO CHANGE OVER TO ALL SNOW FOR A BRIEF PERIOD BETWEEN 4 AM AND 9 AM. SNOW ACCUMULATIONS OF 1 TO 2 INCHES MAY OCCUR. THE SNOW IS THEN EXPECTED TO GRADUALLY DECREASE WITH A FEW FLURRIES LINGERING INTO THE AFTERNOON. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
2 follow-up statements
000 WWUS44 KLUB 200522 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1122 PM CST TUE DEC 19 2006 .A STRONG UPPER LEVEL STORM SYSTEM CONTINUES TO MOVE TOWARD THE AREA AS OF LATE EVENING. RAIN AND FREEZING RAIN WILL CHANGE TO SNOW OVERNIGHT THEN END AFTER SUNRISE WEDNESDAY. AS OF 11 PM THE CHANGE TO SNOW HAD ALREADY OCCURRED ALONG THE NEW MEXICO STATE LINE WITH SOME SNOWFALL TOTALS AROUND 1 INCH. TXZ021>024-027>029-033-034-201200- /O.CON.KLUB.WS.W.0002.000000T0000Z-061220T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND 1122 PM CST TUE DEC 19 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. FREEZING RAIN WILL CHANGE OVER TO SNOW BY 3 AM ACROSS ALL OF THE WARNING AREA. A HEAVY BURST OF SNOW CAN BE EXPECTED IMMEDIATELY AFTER THE CHANGE TO SNOW BEFORE DECREASING IN INTENSITY. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED. SOME LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE. THE SNOWFALL SHOULD DECREASE THROUGH THE MORNING WITH FLURRIES POSSIBLY LINGERING INTO THE AFTERNOON. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ TXZ025-026-030-031-035-036-039>041-201200- /O.CON.KLUB.WW.Y.0003.000000T0000Z-061220T1500Z/ HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 1122 PM CST TUE DEC 19 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. RAIN CONTINUES TO FALL INTO AREAS WHERE THE TEMPERATURE IS HOVERING AROUND 32 DEGREES CAUSING SOME FREEZING OF RAIN ON EXPOSED SURFACES. FREEZING RAIN WILL CHANGE OVER TO SNOW ACROSS THE ADVISORY AREA BY 4 AM WEDNESDAY. A BRIEF PERIOD OF HEAVY SNOWFALL IS POSSIBLE BEFORE TAPERING TO A LIGHT SNOW THAT SHOULD LINGER UNTIL AFTER SUNRISE WEDNESDAY. SNOW ACCUMULATIONS OF 1 TO 2 INCHES MAY OCCUR. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS44 KLUB 201025 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 425 AM CST WED DEC 20 2006 ...WINTER STORM WINDING DOWN...WARNING AND ADVISORY CANCELED... BUT ROADS MAY BE SLICK... .A WINTER STORM THAT SPREAD SNOW ACROSS MUCH OF THE AREA EARLY THIS MORNING WAS BEGINNING TO TURN MORE TO THE NORTHEAST ACROSS CENTRAL NEW MEXICO. THIS SYSTEM WILL BRUSH ACROSS THE WESTERN PANHANDLE TODAY WITH A CHANCE OF SNOW OR SNOW SHOWERS MAINLY OVER THE NORTHWESTERN SOUTH PLAINS...SOUTHERN PANHANDLE...AND NORTHERN ROLLING PLAINS WHERE ACCUMULATIONS ARE EXPECTED TO BE MOSTLY LESS THAN AN INCH. BUT DRIER AND WARMER AIR WILL SPREAD ACROSS THE REMAINDER OF THE AREA. THE EXPECTED ADDITIONAL SNOWFALL TODAY IS NOT ENOUGH TO CONTINUE THE WINTER STORM WARNING OR THE WINTER WEATHER ADVISORY PREVIOUSLY IN EFFECT. TXZ021>024-027>029-033-034-201130- /O.CAN.KLUB.WS.W.0002.000000T0000Z-061220T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...MORTON...LEVELLAND 425 AM CST WED DEC 20 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WINTER STORM WARNING. AREAS OF LIGHT SNOW OR SNOW SHOWERS TODAY WILL BRING LESS THAN AN INCH OF SNOW FOR MOST AREAS. MANY ROADS WILL REMAIN SLICK...WITH A COMBINATION OF SNOW...SLUSH...OR ICE THIS MORNING. TAKE PRECAUTIONS AND SLOW DOWN WHILE TRAVELING. $$ TXZ025-026-030-031-035-036-039>041-201130- /O.CAN.KLUB.WW.Y.0003.000000T0000Z-061220T1500Z/ HALL-CHILDRESS-FLOYD-MOTLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... FLOYDADA...LOCKNEY...MATADOR...ROARING SPRINGS...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY... BROWNFIELD...TAHOKA...ODONNELL 425 AM CST WED DEC 20 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WINTER WEATHER ADVISORY. LIGHT ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE ACROSS THE NORTHERN ROLLING PLAINS EARLY THIS MORNING...WHILE ELSEWHERE THE DIMINISHING FLURRIES ARE NOT EXPECTED TO CAUSE ADDITIONAL ACCUMULATIONS. AREA ROADS MAY BE SLICK THIS MORNING...WITH SOME SNOW OR SLUSH REMAINING IN MANY AREAS. TAKE PRECAUTIONS AND SLOW DOWN WHILE TRAVELING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 19, 4:01 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 19, 4:01 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 401 PM CST TUE DEC 19 2006 .SHORT TERM... UPPER LOW STILL VERY SLOW TO MOVE EASTWARD FROM ARIZONA. THIS TREND MAY CONTINUE WITH THE NEXT SEVERAL RUNS AS IT ALSO MOVES A BIT FURTHER TO THE SOUTH. WARM ADVECTION REMAINS IMPRESSIVE WITH A VERY WARM LAYER JUST ABOVE THE SURFACE. THIS LIFT SHOULD CONTINUE THE SCATTERED SHOWERS AND THUNDERSTORMS WITH FREEZING RAIN OCCURRING WHERE SURFACE TEMPERATURES DIP BELOW FREEZING. UNTIL WE SEE TEMPERATURES FALL IN THE UPPER 20S WE SHOULD NOT SEE ANY WIDESPREAD ICING. HOWEVER BRIDGES AND OVERPASSES WILL ICE FIRST. AS LIFT INCREASES THIS EVENING THE FREEZING RAIN COVERAGE WILL INCREASE. THE CONTINUED LIFT WILL COOL THE ENTIRE COLUMN LATER TONIGHT WITH THE EXPECTATION THAT THE RAIN WILL CHANGE TO SNOW AFTER MIDNIGHT. SLEET WILL ALSO BE POSSIBLE WITH THE CONVECTION. AFTER SOME ADDITIONAL ICING ACROSS THE NORTHWESTERN CWA WE COULD SEE 3 TO 5 INCHES OF SNOW WILL LOCALLY HIGHER AMOUNTS. THE HEAVIEST SNOWFALL WILL BE LOCATED GENERALLY NORTH OF A MORTON TO LEVELLAND TO PLAINVIEW TO SILVERTON. SINCE THERE IS A MIXED BAG OF PRECIPITATION TONIGHT WE HAVE GONE WITH A WINTER STORM WARNING. THIS IS THE SAME REASON BEHIND THE WINTER WEATHER ADVISORY SOUTH OF THE WARNING AREA. ONLY LIGHT ICING IS EXPECTED WITH THE CHANGEOVER TO SNOW A BIT LATER. AMOUNTS OF 1 TO 2 INCHES MAY BE POSSIBLE IN THE ADVISORY AREA. HOWEVER WE WILL HAVE TO WATCH THE TRACK OF THE SYSTEM VERY CLOSELY. IF IT CONTINUES A TREND SOUTHWARD WE MAY HAVE TO EXPAND THE WARNING AREA. TOMORROWS HIGH TEMPERATURE FORECAST IS A CRAP SHOOT AS THE SNOWFALL...POSSIBLE DOWNSLOPING WINDS AND MAYBE EVEN CLEARING SKIES COUNTERACT EACH OTHER. HAVE GONE COOLER THAN GUIDANCE AT THIS TIME BUT THERE IS POTENTIAL FOR A SIGNIFICANT BUST DEPENDING ON THE EXACT PATH OF THE UPPER LOW. .LONG TERM... MODELS IN GOOD AGREEMENT MOVING LOW ACROSS THE CENTRAL PLAINS SLOWER THEN PREVIOUSLY ANTICIPATED...HOWEVER STILL EXPECT PRECIPITATION TO HAVE ENDED BY WEDNESDAY NIGHT BUT WITH WRAP AROUND MOISTURE WILL KEEP CLOUDS IN LONGER. UPPER LEVEL RIDGE TO MOVE FROM THE SOUTHERN ROCKIES INTO WEST TEXAS OVER THE END OF THE WORKWEEK. THIS WILL KEEP LOCAL AREA DRY WITH TEMPERATURES NEAR NORMAL FOR FRIDAY. MOST MEDIUM RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH NEXT SYSTEM DIVING DOWN FROM THE PACIFIC NORTHWEST INTO THE GREAT BASIN BY FRIDAY MORNING THEN SOUTHWARD INTO NORTHERN MEXICO...NEAR THE BIG BEND AREA BY LATE SATURDAY AFTERNOON. WITH THIS TRACK EXPECT MOST OF PRECIPITATION TO BE TO OUR NORTH AND SOUTH. THIS HANDLED VERY WELL BY CURRENT FORECAST AND WILL NOT MAKE ANY SIGNIFICANT CHANGES. WITH SOME TIMING DIFFERENCES LOW EXPECTED TO BE EAST OF AREA BY LATE SUNDAY...THUS ENDED PRECIPITATION BY NOON SUNDAY. MODELS ALSO INDICATE ANOTHER SHORTWAVE MOVING DOWN THE PLAINS ON SUNDAY...BRINGING ANOTHER SHOT OF COLD AIR INTO THE SOUTH PLAINS FOR THE BEGINNING OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 26 34 22 43 23 / 100 60 10 0 0 TULIA 27 36 24 46 24 / 100 50 10 0 0 PLAINVIEW 27 36 26 48 24 / 100 40 0 0 0 LEVELLAND 28 39 27 50 24 / 100 50 0 0 0 LUBBOCK 29 43 28 50 27 / 100 50 0 0 0 BROWNFIELD 30 49 28 52 27 / 100 40 0 0 0 CHILDRESS 32 47 30 52 29 / 100 70 10 0 0 SPUR 31 52 30 52 26 / 100 50 0 0 0 ASPERMONT 35 57 33 57 29 / 100 50 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING ZONES: TXZ025-026-030-031-035-036-039>041. WINTER STORM WARNING UNTIL 9 AM CST WEDNESDAY FOR THE FOLLOWING ZONES: TXZ021>024-027>029-033-034. && 18/08
Hazardous weather outlook, Dec 19, 5:30 AM CST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 530 AM CST TUE DEC 19 2006 TXZ021>044-201130- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 530 AM CST TUE DEC 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER FREEZING RAIN WILL CONTINUE ACROSS MUCH OF THE EXTREME SOUTHERN TEXAS PANHANDLE AND THE WESTERN AND CENTRAL SOUTH PLAINS. SIGNIFICANT ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS IN THIS AREA. AN ICE STORM WARNING AND FREEZING RAIN ADVISORY ARE IN EFFECT THROUGH WEDNESDAY MORNING FOR PORTIONS OF THE OUTLOOK AREA ON THE CAPROCK AND ACROSS THE SOUTHEAST PANHANDLE AND NORTHERN ROLLING PLAINS. TONIGHT...FREEZING RAIN MAY MIX WITH OR CHANGEOVER TO SLEET OR SNOW. SOME LIGHT SLEET OR SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE EXTREME SOUTHWEST PANHANDLE AND THE NORTHWEST SOUTH PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL EXISTS FOR WINTRY PRECIPITATION TO IMPACT THE REGION DURING THE UPCOMING CHRISTMAS HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... LOCAL EMERGENCY OFFICIALS AND PLANNING AUTHORITIES OVER THE EXTREME SOUTHERN TEXAS PANHANDLE AND THE NORTHERN AND WESTERN SOUTH PLAINS SHOULD PREPARED FOR ONGOING IMPACTS FROM THE WINTER STORM WEDNESDAY MORNING. PLEASE RELAY REPORTS OF WINTRY PRECIPITATION AND ITS IMPACTS ON PUBLIC SAFETY TO THE NATIONAL WEATHER SERVICE OFFICE IN LUBBOCK.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 4:03 PM CST | Winter Weather Advisory | LUB | Childress, Crosby, Floyd, Hall, Lubbock, Lynn and 3 more | 12 hr |
Nearby
Winter Storm Warnings in Texas, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.